# SDR DALA2021070103602

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 1,382 hours, 1,106 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT SMOKE LAV SMOKE ECAM MOMENTARILY. LAV INDICATION LIGHT DID NOT ILLUMINATE HOWEVER PAX SAID MID-LAV SMELLED OF SMOKE. LAV INSPECTED, NO RESIDUE NOTED. INSPECTED MID LAV. NO TRACE FOUND. FALSE ALARM AS NOTED BY FLT CREW. OPS TESTED LAV SMOKE DETECTION. TEST OK. REF. A321 AMM26- 17. (LP# 7774354)
